# SDR FDEA201508092521

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 304 hours, 16,168 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 GREEN ENG PUMP FAILED  ON TAKEOFF.  COMPLIED WITH ECAM.  PUMP WAS RUN FOR 3 MINS BEFORE TURNED OFF.  PUMP SWITCH WAS OFF WITH ENG RUNNING FOR A MIN, AIR TIME PLUS TAXI.  COMPLETED INSTALLATION OF NR 1 ENG GREEN HYD PUMP IAW AMM 29-11-32-04-02.  BLEEDING, ENG RUN, LEAK & OPERATIONS CHECKED GOOD.
